Boundary Controllability of a Pseudoparabolic Equation
Qiang Tao,
Hang Gao and
Zheng-an Yao
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We deal with the controllability problem for the pseudoparabolic equation by means of boundary controls. Due to the unusual spectrum of this kind of equations, we prove that the null controllability property is false. Furthermore, by the explicit solution, we show that the approximate controllability holds.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/483053.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/483053.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:483053
DOI: 10.1155/2013/483053
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().